Takip et
Hariwan Z. Ibrahim
Hariwan Z. Ibrahim
Department of Mathematics, University of Zakho, Kurdistan Region, Iraq
uoz.edu.krd üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
(3, 2)-Fuzzy Sets and Their Applications to Topology and Optimal Choices
OGE Hariwan Z. Ibrahim, Tareq M. Al-shami
Computational Intelligence and Neuroscience 2021 (14), 1-14, 2021
44*2021
On a class of ay-open sets in a topological space
HZ Ibrahim
Acta Scientiarum. Technology 35 (3), 2013
342013
SR-Fuzzy Sets and Their Weighted Aggregated Operators in Application to Decision-Making
AIELM Tareq M. Al-shami, Hariwan Z. Ibrahim, A. A. Azzam
Journal of Function Spaces 2022 (Article ID 3653225), 14 page, 2022
33*2022
Weak forms of γ-open sets and new separation axioms
HZ Ibrahim
Int. J. Sci. Eng. Res 3 (4), 1-4, 2012
292012
Bc-open sets in topological spaces
HZ Ibrahim
Scientific Research Publishing, 2013
192013
n, m-Rung orthopair fuzzy sets with applications to multicriteria decision making
HZ Ibrahim, I Alshammari
IEEE Access 10, 99562-99572, 2022
172022
Bioperations on α-open sets in topological spaces
AB Khalaf, S Jafari, HZ Ibrahim
International Journal of Pure and Applied Mathematics 103 (4), 653-666, 2015
172015
SR-fuzzy sets and their applications to weighted aggregated operators in decision-making
TM Al-Shami, HZ Ibrahim, AA Azzam, AI El-Maghrabi
J Funct Spaces 3653225, 2022
122022
Strong forms of generalized closed sets in ditopological texture spaces
HZ Ibrahim
Journal of advanced studies in topology 6 (2), 61-68, 2015
122015
Applications of nth Power Root Fuzzy Sets in Multicriteria Decision Making
AM Hariwan Z. Ibrahim, Tareq M. Al-Shami
Journal of Mathematics 2023 (Article ID 1487724), 14 page, 2023
11*2023
Micro β-open sets in Micro topology
HZ Ibrahim
General Letters in Mathematics 8 (1), 8-15, 2020
112020
Some properties of operations on αO (X)
AB Khalaf, HZ Ibrahim
International Journal of Mathematics and Soft Computing 6 (1), 107-120, 2016
112016
α-topological vector spaces
HZ Ibrahim
Science Journal of University of Zakho 5 (1), 107-111, 2017
102017
Bc-Separation Axioms In Topological Spaces
HZ Ibrahim
Gen 17 (1), 45-62, 2013
82013
Some applications of γ-P-open sets in topological spaces
AB Khalaf, HZ Ibrahim
Indian J. Pure Appl. Math 5, 81-96, 2011
82011
FERMATEAN FUZZY TOPOLOGICAL SPACES
HZ Ibrahim
J. Appl. Math. & Informatics 40 (1-2), 85-98, 2022
72022
On Micro Space
HZ Ibrahim
International Journal of Applied Mathematics 33 (3), 369-384, 2020
72020
α(γ,γ')-semiopen sets in topological spaces.
HZ Ibrahim
New Trends in Mathematical Sciences 6 (3), 2018
72018
nth Power Root Fuzzy Sets and Its Topology
RAG Tareq M. Al-shami, Hariwan Z. Ibrahim, Abdelwaheb Mhemdi
International Journal of Fuzzy Logic and Intelligent Systems 22 (4), 350-365, 2023
6*2023
Operation-separation axioms via α-open sets
AB Khalaf, HZ Ibrahim, AK Kaymakci
Acta Univ. Apulensis,(47), 99-115, 2016
62016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20